The Community for Technology Leaders
Green Image
Issue No. 03 - March (1972 vol. 21)
ISSN: 0018-9340
pp: 317-318
Min-Wen Du , Department of Computer Science, Johns Hopkins University, Baltimore, Md. 21218.
ABSTRACT
This correspondence derives a lower bound for the size of a minimal solution of a 0-1 covering problem.
INDEX TERMS
CITATION

M. Du, "A Way to Find a Lower Bound for the Minimal Solution of the Covering Problem," in IEEE Transactions on Computers, vol. 21, no. , pp. 317-318, 1972.
doi:10.1109/TC.1972.5008958
92 ms
(Ver 3.3 (11022016))